# SDR CHQA200900084

- Difficulty date: March 17, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 21,406 hours, 19,786 cycles
- Engine: Allsn AE3007A
- Engine time: 17,373 hours, 15,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 16497
- Condition: Discharged
- Location: Emergency Lights
- Part time: 19,928 hours, 15,934 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT AND RIGHT AFT EXTERIOR OVERWING EMERGENCY LIGHTS WERE INOPERATIVE WHEN TESTED.  THE NR 4 EMERGENCY LIGHT BATTERY WAS REPLACED AND THE EMERGENCY LIGHT SYSTEM OPERATED NORMALLY.
